# SDR UPS08552209

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Inoperative
- Location: Lt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW LOST EFIS SYMBOLOGY.  LEFT A/C BUS C/B POPPED.  T/S FOUND C/B BUSS L-SEC3, 35 AMP POPPED.  T/S PER WD 24-51-11.  ACCOMP AMP LOAD TEST OF ALL C/B`S ON P6-3 PANEL.  FOUND ALL LOADS NORMAL.  CHECKED ALL WIRING FOR SHORTS/BURNS AND LOOSE CONNECTIONS, ALL CHECKED OK.  REPLACED C/B C310 BUSL SEL, SEC 3, 35 AMP.  REPLACED LT GEN C/B C901 IN P31 PANEL.  APPLIED POWER TO A/C.  ALL CHECKS OK.
